About Herxheimer reaction - I'm confuced

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Marjaane
New Member


Date Joined May 2010
Total Posts : 2
   Posted 5/3/2010 11:00 PM (GMT -7)   
Hi everyone!
 
I'm new here. I've been diagnozed with Lyme Disease about 4 years ago.
It started with the rash, EM and contiuned with flue like symptomps and bone pain, joint pain, night sweats, eye imflamation etc. etc.
 
Right now I have an gynekological imflamation and I got 5 days of IV-antibiotics and after that a few days of oral antibiotics.
Now I have these weard symptoms and I don't know what they could be. I'm dizy, have a rash in my face and my lips have started to swollow and I don't feel them normally..
 
I'm pretty scared with these odd symptoms. Do you know about the Herx-reaction? Could it be that? Have you ever heard about something like this?
 
I would really appreciate any kind on answer VIEW IMAGE
 
Thank you for being there!
 
-Marjaane from Finland, Europe

Razzle
Veteran Member


Date Joined Aug 2007
Total Posts : 4399
   Posted 5/4/2010 12:56 AM (GMT -7)   
I would recommend talking with your doctor about your symptoms, because they could be an allergic reaction to the antibiotics.

Your doctor still needs to know about your symptoms even if this is from a herx, which it could also be.

Detoxing may help - check out the thread titled, "New to Lyme?...Start here!" at the top of the Lyme forum, for suggestions on how to detox.

I hope you feel better soon...take care,
-Razzle
Chronic Lyme Disease, Chronic Bartonella (clinical dx only), Gluten & Sulfite Sensitivity, Many Food/Inhalant/Medication/Chemical Allergies & Intolerances, Asthma, Gut issues (dysmotility, non-specific inflammation), UCTD ("Secondary Lupus-Like Syndrome"), Osteoporosis, chronic Lymphopenia, etc.; G-Tube; Currently weaning off TPN.
Meds:  Pulmicort, IV Doxycycline, Heparin (to flush PICC line), Claritin, Singulair, Domperidone, Colloidal Silver (topically & nasally), probiotics, Liver support herbs, Ailanthus, digestive enzymes, homeopathy.


Marjaane
New Member


Date Joined May 2010
Total Posts : 2
   Posted 5/4/2010 1:22 AM (GMT -7)   
Thank you Razzle for answering me.

I told my doctor yesterday about the symptoms and she told me to stop the antibiotics immediately (Kefexin and Tricozol) eventhough I were supposed to take them for the next 2 weeks.

This is actually the second time I have experienced this. Last time it was in August -09 when I had similar gynekological imflammation and after getting 4 days IV antibiotics I was send home with oral antibiotics (Kefexin and Flagyl). After a few days started to experience similar symptoms (my face was swollen and numb and I had rash/urticaria of some sort). After that I was tested (a prick test) whether I'm allergic to Kefalexin but it turned out that I probably wasn't.

I have been treated in 4 years with different antibiotics. First amoxisillin for 4 weeks orally, then when I had my first joint problems, I had 3 weeks of IV- antibiotics. After that some more amoxisillin and later on couple of times doximycin for 1-3 months. It has always made me feel better, but not cured me:(

This time I felt immediately better after the IV- antibiotics started. Especially my joint pain disappeared which was just imazing. I'm pretty sure it's just temporary. But I'm still enjoying and at the same time I understand that the bacteria must still be there since this clear change happened with In Vitro antibiotics. I don't know exactly what iv antibiotics I was given... But I sure would have taken it for a little more..:)

Anyway, thank you for answering! And please, if you have more similar stories or just comments I would appreciate all of them:)

Thanks,

Marjaane

Tracy Will
Regular Member


Date Joined Jan 2008
Total Posts : 37
   Posted 5/6/2010 6:01 PM (GMT -7)   
Tracy,
 
Please read the forum rules before posting.
 
 
. No advertising or links to advertising or "Spam" is permitted (including signatures)
  • Advertising or Spam is defined as posting a link for the purpose of selling, soliciting or promoting by someone that has ownership or other "vested interest" to the web site involved, including efforts to promote other online forums or web sites by web site owners. 
  •  No links to any web site or use of any username that fits into rules # 1-4 above.

Post Edited By Moderator (CajunGrl) : 5/6/2010 8:03:30 PM (GMT-6)


Kodak
Regular Member


Date Joined May 2010
Total Posts : 74
   Posted 5/15/2010 10:35 AM (GMT -7)   
I heard from one doctor that if you have Epstein Barre syndrome and take antibiotics,
you could get a rash from it. Do you know if you have EB virus?
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, November 23, 2017 12:17 AM (GMT -7)
There are a total of 2,897,058 posts in 317,964 threads.
View Active Threads


Who's Online
This forum has 157544 registered members. Please welcome our newest member, nancydaviko.
262 Guest(s), 1 Registered Member(s) are currently online.  Details
SomeonesMom


About Us | Advertise | Donate
Newsletter | Privacy Policy & Disclaimer
Follow HealingWell.com on Facebook Follow HealingWell.com on Twitter Follow HealingWell.com on Pinterest
©1996-2017 HealingWell.com LLC  All Rights Reserved.